No Cover Image

Journal article 393 views 20 downloads

ON THE HOCHSCHILD HOMOLOGY OF INVOLUTIVE ALGEBRAS / RAMSÈS FERNÀNDEZ-VALÈNCIA; JEFFREY GIANSIRACUSA

Glasgow Mathematical Journal, Volume: 60, Issue: 01, Pages: 187 - 198

Swansea University Author: Giansiracusa, Jeffrey

Abstract

We study the homological algebra of bimodules over involutive associative algebras. We show that Braun’s definition of involutive Hochschild cohomology in terms of the complex of involution-preserving derivations is indeed computing a derived functor: the Z/2-invariants intersected with the center....

Full description

Published in: Glasgow Mathematical Journal
ISSN: 0017-0895 1469-509X
Published: 2018
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa30925
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We study the homological algebra of bimodules over involutive associative algebras. We show that Braun’s definition of involutive Hochschild cohomology in terms of the complex of involution-preserving derivations is indeed computing a derived functor: the Z/2-invariants intersected with the center. We then introduce the corresponding involutive Hochschild homology theory and describe it as the derived functor of the pushout of Z/2-coinvariants and abelianization.
Keywords: Hochschild homology, involution, involutive algebras, bimodules
College: College of Science
Issue: 01
Start Page: 187
End Page: 198